# SDR USAA2012062800018

- Difficulty date: June 26, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,755 hours, 14,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151300000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - AFT CARGO FLOOR PANEL AT FR 42, Y-765 AND Z-500 IS DELAMINATED (6 IN X 4 IN AREA).  REMOVED AND REPLACED FLOOR PANEL MCGILL IRM 9701 REV G.
